| Catalog Number |
74012821 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a tka surgery, one (1) journey fem impact bumper lt broke.The procedure was resumed, after a non-significant delay, using an equivalent s+n back-up.No further complications were reported.
Additional Manufacturer Narrative
H11: additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the device did not break during surgery; it was the sterilization staff that noticed the broken piece, therefore, the device damage did not lead to a death or serious injury, nor would it be likely to cause or contribute to a death or serious injury if it were to recur.This event is considered not reportable pursuant to applicable regulations.If additional details confirm the occurrence of a reportable event, we will update our records accordingly and submit a subsequent report detailing both the event and our completed investigations.
Event or Problem Description
It was reported that, one (1) journey fem impact bumper lt broke.As this was noticed upon cleaning and sterilization activities, there was no patient involvement.